# SDR FDEA201604201314

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,368 hours, 35,720 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Sheared
- Location: Nr 1 Engine
- Component: Nozzle Plug
- Component part number: 2170003505
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND NR 1 ENG CONICAL NOZZLE PLUG, AFT SECTION, MISSING.  FOUND ALL RIVETS SHEARED AROUND AFT SECTION OF CONICAL NOZZLE PLUG.  SEE ATTACHED PHOTOS.  ONE REPLACED EXHAUST PLUG.
